Jump to content
Important Survey - Please Participate ×

Anything that could cause a slower absorption of both clonazepam and diazepam ?


[li...]

Recommended Posts

Anything that could cause a slower absorption of both clonazepam and diazepam ?

 

Compared to, 6 or 12 months ago both drugs seem to be absorbed considerably slower.

I don´t know if it is distributed differently, but absorption seems slower. Clearly, the peak effect of clonazepam seems to come on slower.

 

There may be tons of reasons, but the plausible ones ? Benzo brain, I´m not that good at doing research anymore.

Link to comment
Share on other sites

impaired liver function is the first obvious thing to come to mind, but it seems equally plausible that chronic exposure might change the duration of action or metabolism.
Link to comment
Share on other sites

Justaman,

 

I'm not taking Zantac or anything of the kind. If there is anything that would affect the stomach PH, it is not that obvious. Declining health, 'mild' dehydration but ??

 

Xerxes,

 

The chronic exposure is of many years ... and I don't see how that would affect the delay to peak plasma levels (absorption) ?

I'm just not sure how to measure impaired liver function. I guess that there are a number of tests but my GP and I are not exactly on good terms.

Anything else that would indicate impaired liver function ? I googled a bit, but ...

 

 

Link to comment
Share on other sites

Lots of things affect body PH; food allergies, stress, dehydration, use of antibiotics.

Do you take pro-biotics or yogurt or anything to keep your gut healthy ?

I would start there. Another thing you can do is to take your benzo dose without food,

give it a couple hours before eating.

I remember asking the same question (your subject line) to my doctor,

and that's when I stopped the Zantac. Also, I'm sure over the long term,

I was just becoming tolerant to the Klonopin. So it wasn't totally a question

of absorbtion, it was also my body not responding to it's anti-anxiety effects,

due to long term use.

  That led to my crossover to Valium , and I'm currently tapering.

Good luck,

J-man

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...